Journal of Nonlinear Mathematical Physics

Volume 15, Issue Supplement 1, August 2008, Pages 44 - 59

A Formal Approach for Handling Lie Point Symmetries of Scalar First-Order Ito Stochastic Ordinary Differential Equations

Authors
Ebrahim Fredericks, Fazal M Mahomed
Corresponding Author
Ebrahim Fredericks
Available Online 1 August 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s1.4How to use a DOI?
Abstract
Many methods of deriving Lie point symmetries for Itˆo stochastic ordinary differential equations (SODEs) have surfaced. In the Itˆo calculus context both the formal and intuitive understanding of how to construct these symmetries has led to seemingly disparate results. The impact of Lie point symmetries on the stock market, population growth and weather SODE models, for example, will not be understood until these varying results are reconciled as has been attempted here.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
44 - 59
Publication Date
2008/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ebrahim Fredericks
AU  - Fazal M Mahomed
PY  - 2008
DA  - 2008/08
TI  - A Formal Approach for Handling Lie Point Symmetries of Scalar First-Order Ito Stochastic Ordinary Differential Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 44
EP  - 59
VL  - 15
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.s1.4
DO  - https://doi.org/10.2991/jnmp.2008.15.s1.4
ID  - Fredericks2008
ER  -